It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Straterra
Apr 5, 2003
New2Strattera,

I'm also an adult female, 38 btw, who has the problem with sweating. It seems that now I sweat buckets when working out. At first I had chills. Now the sweating has set in. I've only been on Strattera for a 1 1/2 wks.

Today I've noticed pain in my eyes when looking at my pc or bright light and I have a slight headache. Also, I seem to be a bit impatient and irritable now. Earlier, I thought the birds were singing a melody for me from every tree.

Now I feel grumpy and anxious.

Oh well. Tomorrow's another day.

Re: Straterra
Apr 9, 2003
I just stopped taking strattera after 3 months. I also had a big problem with sweating all the time, especially at nighttime. I became extremely depressed even though I am taking Wellbutrin. I also did not notice any difference in concentration.

[quote]Originally posted by SpaceChick:
[b]New2Strattera,

I'm also an adult female, 38 btw, who has the problem with sweating. It seems that now I sweat buckets when working out. At first I had chills. Now the sweating has set in. I've only been on Strattera for a 1 1/2 wks.

Today I've noticed pain in my eyes when looking at my pc or bright light and I have a slight headache. Also, I seem to be a bit impatient and irritable now. Earlier, I thought the birds were singing a melody for me from every tree.

Now I feel grumpy and anxious.

Oh well. Tomorrow's another day.

[/b][/quote]






All times are GMT -7. The time now is 06:54 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!